# SDR ASAA2017082321711

- Difficulty date: August 23, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 14,204 hours, 4,706 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK UPON MASTER RECALL, OVERHEAD ELEC AMBER LIGHT ILLUMINATED. ACFT GROUNDED. PERFORMED BITE TEST OF STANDBY POWER, IAW FIM 24-31 TASK 801. FAULT BATTERY CHARGER 1 INOPERATIVE. FAULT RESET, INTERMITTENT FAULT. GROUND VERIFICATION COMPLETE.
